Turkish Journal of Physics
Abstract
We consider null string in curved backgrounds. Some exact solutions of the classical equations of motion and of the constraints for the null string in a large class of cosmological backgrounds are found.
DOI
-
Keywords
null string, Lagrange theory, Hamilton theory, cosmological background.
First Page
399
Last Page
406
Recommended Citation
ROSHCHUPKIN, SERGEY NIKOLAEVICH (2001) "Null string in curved backgrounds," Turkish Journal of Physics: Vol. 25: No. 5, Article 2. Available at: https://journals.tubitak.gov.tr/physics/vol25/iss5/2